# SDR ASOA201001997

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 30,731 hours, 27,291 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Condition: Unknown
- Location: Apu Oil Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU SHUTDOWN WHILE TAXIING TO GATE VERY STRONG FUEL SMELL INSIDE COCKPIT AND CABIN CAUSING EYES TO BURN.    R & R APU OIL TEMP BULB IAW AMM 49-91-25.  OPS CK GOOD. DEFER CLEARED PLACARD REMOVED.  (CLOSED)
